# SDR FDEA201904290967

- Difficulty date: April 29, 2019
- Submitted: May 15, 2019
- Operation: Air carrier
- Aircraft: N966FD
- Make and model: Boeing 757204
- Aircraft serial: 25626
- Aircraft time: 73,246 hours, 27,868 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N509124
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND STA 1681 RBL 13 FLOORBEAM UNDER LIP OF  THE TOP "T" CAP. COMPLIED WITH EA F-5310-T0346723 P1. TITLE: FUSELAGE-MAINFRAME - CORROSION ON STA 1681 FLOORBEAM UPPER CHORD, REINFORCING REPAIR, BL 0 TO RBL 45.7.
